# SDR SWAA2018120427314

- Difficulty date: November 12, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIRING SUPPORT STRUCTURE CORRODED AT BS 727+2.7, BETWEEN RBL 0 TO RBL 60.  REPAIRED SUPPORT IAW SRM AND DWG.
